# SDR P5CA9500246

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7800 · Engine Exhaust System
- Part: Rivets
- Condition: Loose
- Location: Nr 1 Eng Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST SLEEVE HAS PULLED THROUGH, LOOSE AND MISSING FASTENERS ON THE TRAILING EDGE FROM 10 O'CLOCK TO 2 O'CLOCK POSTION.  REMOVED AND REPLACED FASTENERS PER BOEING SRM 51-30-02.
